Volume 11, Issue Supplement 1, October 2004, Pages 85 - 91
Statistical mechanics of a Class of Anyonic Systems. The Rigorous Approach
Roman Gielerak, Robert Ralowski
Available Online 1 October 2004.
- https://doi.org/10.2991/jnmp.2004.11.s1.11How to use a DOI?
- A class of involutive Wick algebras (called anyonic-type Wick algebras) is selected and some its elementary properties are described. In particular, the Fock representtions of the selected anyonic-type commutation relations are described. For the class of so-called r-yonic systems the question of the existence of the limiting thermodnamic functions is being addressed. The corresponding r-yonic partition functions are described in terms of interacting bosonic systems. Methods originally developed for a purely bosonic system are being adopted and successfully applied to this class of anyonic systems under considerations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Roman Gielerak AU - Robert Ralowski PY - 2004 DA - 2004/10 TI - Statistical mechanics of a Class of Anyonic Systems. The Rigorous Approach JO - Journal of Nonlinear Mathematical Physics SP - 85 EP - 91 VL - 11 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2004.11.s1.11 DO - https://doi.org/10.2991/jnmp.2004.11.s1.11 ID - Gielerak2004 ER -